Water In The knee

Below you will find more information about Water In The knee from Medigest. If you believe that you are suffering from any of the symptoms of Water In The knee it is important that you obtain an accurate diagnosis from a medical professional to ensure that you obtain the correct medication or treatment for your condition. There are medical conditions that carry similar symptoms associated with Water In The knee and therefore the information provided by Medigest is offered as a guideline only and should never be used in preference to seeking professional medical advice. The information relating to Water In The knee comes from a third party source and Medigest will not be held liable for any inaccuracies relating to the information shown.

Definition

Water on the knee is the common term used to describe the accumulation of fluid around and in the knee joint. This can be a result of a trauma, injury due to overuse and other medical conditions.

Diagnosis

The diagnostic tests for water in the knee include joint aspiration, MRI, x-ray, and blood tests. These tests can help determine the underlying cause of the condition as well as eliminate other possible cause such as other serious health complications.

Treatment

Treatment for water on the knee includes the removal of fluid on the knee joint. This will help relieve pressure in the area brought about by the buildup of fluid. An arthroscopic knee surgery may also be performed to repair the damage of the joint. In severe cases, a joint replacement may be required as well as help improve mobility.

Symptoms and Signs

Signs and symptoms of water on the knee would include pain, swelling, stiffness, and bruising.

Causes

This condition is often brought about by the accumulation of fluid in the knee area. Factors include a ligament tear, meniscus ter, overuse injuries and broken or fractured bones. Trauma to the affected area can also cause the fluid to accumulate.

Discuss Water In The knee in our forums

Discuss Water In The knee with other members of Medigest in our forums.